Music Grooves
Bibliographic Data
| ID | 14801664 |
|---|---|
| Authors | David Ake, Charles Keil, Steven Feld |
| Year | 1997 |
| Volume | 15 |
| Issue | 2 |
| Pages | 252 |
| Publication date | 1997-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | American Music (JOURNAL) |
| Journal identifiers | ISSN: 0734-4392 • E-ISSN: 1945-2349 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/3052737 |
| OpenAlex | W4241773745 |
| Language | EN |
| Highly cited | No |
|---|